# SDR DALA2015081204916

- Difficulty date: August 12, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 30,418 hours, 20,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT EXTERIOR OVERWING EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED OVERWING EMERGENCY EXIT LIGHT BATTERY.
